Document Detail


Finasteride induced Gynecomastia: Case report and Review of the Literature.
MedLine Citation:
PMID:  20805972     Owner:  NLM     Status:  PubMed-not-MEDLINE    
Abstract/OtherAbstract:
Finasteride (1 mg/day) is widely utilized by dermatologists for the treatment of androgenetic alopecia. Although enjoying a relatively good safety profile, several sex-related adverse effects have been reported with this drug. Here we report two cases of gynecomastia, one of them bilateral, caused by Propecia((R)) prescribed for the treatment of androgenetic alopecia. Although relatively rare, physicians should be aware of this side effect and inform their patients when prescribing this medication.
Authors:
Yuval Ramot; Tali Czarnowicki; Abraham Zlotogorski
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  International journal of trichology     Volume:  1     ISSN:  0974-9241     ISO Abbreviation:  Int J Trichology     Publication Date:  2009 Jan 
Date Detail:
Created Date:  2010-08-31     Completed Date:  2011-07-14     Revised Date:  2013-05-29    
Medline Journal Info:
Nlm Unique ID:  101534370     Medline TA:  Int J Trichology     Country:  India    
Other Details:
Languages:  eng     Pagination:  27-9     Citation Subset:  -    
Affiliation:
Department of Dermatology, Hadassah-Hebrew University Medical Center, Jerusalem - 912 00, Israel.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Dealing wildlife offences in India: role of the hair as physical evidence.
Next Document:  Neurodegenerative disorders with hair abnormalities: an emergency room consultation for dermatologis...